Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn noncommutative Gröbner bases over rings
Author(s) E.S. Golod
TypeArticle in Journal
Abstract Let R be a commutative ring. It is proved that for verification of whether a set of elements {f α} of the free associative algebra over R is a Gröbner basis (with respect to some admissible monomial order) of the (bilateral) ideal that the elements f α generate it is sufficient to check the reducibility to zero of S-polynomials with respect to {f α} iff R is an arithmetical ring. Some related open questions and examples are also discussed.
Length4
ISSN1072-3374 (Print) 1573-8795
File
URL http://www.springerlink.com/content/8020t13lv7563505/fulltext.pdf
LanguageEnglish
JournalJournal of Mathematical Sciences
SeriesMathematics and Statistics
VolumeVolume 140
Number2
Pages239-242
PublisherSpringer New York
Addresshttp://www.springerlink.com/content/8020t13lv7563505/
Year2007
MonthJanuary
Edition0
Translation No
Refereed No
Webmaster